Research Forum

Forum Navigation
You need to log in to create posts and topics.

Case Study: Acute hypervitaminosis A in a young lady.

Acute hypervitaminosis A in a young lady.

Acute vitamin A toxicity from a large dose has been reported to cause pseudotumour cerebri. Usually it is common in children. Herein we present the case of a young lady of 18 years old with the complaints of headache, vomiting, back pain and diplopia after ingestion of high dose (about 10 million international units) vitamin A capsule intentionally at a time due to some family problems. She gave no history of fever, convulsion, unconsciousness, pain in eyes, difficulties in walking and jaundice or any urinary problem during this illness. On query she gave no history of taking any other drugs including oral contraceptive and tetracycline & steroids. She also gave no history of sleep disorder. There was bilateral papilloedema, pupils were a bit dilated symmetrically but reacting to light, visual acuity 6/60 on left eye and 6/18 on right eye and bilateral 6th cranial nerve palsy more marked on left side. MRI of brain and orbits showed normal study. Patient improved after giving acetazolamide.

Dr. Garrett Smith, the "Nutrition Detective"
Licensed Naturopathic Physician (NMD) in Arizona
Interested in my comprehensive Poison/"Vitamin A" Detox program? Contact Us
Want to work directly with me? I work with US and International clients! Contact my office
Enjoy seeing this work? Want to see more of it? Donations gratefully accepted! Click Here
If you order from iHerb, use my affiliate coupon code NCJ477 to get 5% Off!
If you order from Amazon, here is the Nutrition Restored Amazon Product List.
FaceBook Notes (aka my "blogging" for a long time)
My YouTube Channel
The goal is to eventually move everything to this website, as social media is without a doubt a great poison to humanity.
Medical Disclaimer